Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

A minorization of the first positive eigenvalue of the scalar laplacian on a compact Riemannian manifold

Seria
Rozprawy Matematyczne tom/nr w serii: 171 wydano: 1980
Zawartość
Warianty tytułu
Abstrakty
EN
CONTENTS

Introduction.......................................................................................................... 5
1. A parametrix of tho laplacian................................................................................ 7
2. An estimation of the differential of an eigenfunction of the laplacian......... 16
3. A normal chart on a neighbourhood of a geodesic........................................ 27
4. Minorization of the first positive eigenvalue of the laplacian......................... 41
References................................................................................................................. 55
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 171
Liczba stron
57
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CLXXI
Daty
wydano
1980
Twórcy
Bibliografia
  • [1] T. Aubin, Function de Green et valeurs propres du Laplacien, J. Math. Pures Appl. 53 (1974), pp. 347-371.
  • [2] M. Berger, P. Gauduchon et E. Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Math. 194, Springer-Verlag.
  • [3] M. Berger, P. Gauduchon et E. Mazet, Sur les premières valeurs propres des variétés riemanniennes, Compositio Math. 26 (1973), pp. 129-149.
  • [4] R. L. Bishop and R. J. Crittenden, Geometry of manifolds, Academic Press, 1964.
  • [5] J. Cheeger, A lower bound for the smallest eigenvalue of the laplacian, in: Problems in Analysis, A symposium in honor of S. Bochner, Princeton University Press, 1970, pp. 195-199.
  • [6] J. Hersch, Caractérisation variationelle d'une somme de valeurs propres consécutives, C. R. Acad. Sci. Paris 270 (1970), pp. 1714-1716.
  • [7] J. Komorowski, A continuous change of topological type of Riemannian manifolds and its connection with the evolution of harmonic forms and spin structures, in: Global Analysis and its Applications, I.A.E.A. 1974, vol. II, pp. 329-353.
  • [8] J. Komorowski, On a global problem of the discrete and continuous potential theories, Proc. of the Carathéodory Symposium 1973, The Greek Math. Society, 1975, pp. 318-327.
  • [9] J. Komorowski, On finite-dimensional approximations of the exterior differential, codifferential and laplacian on a Riemannian manifold. Bull. Acad. Pol. Sci. 23 (1975), pp. 999-1005.
  • [10] J. Komorowski, Nets on a Riemannian manifold and finite-dimensional approximations of the Laplacian, Diss. Math. 165, 1980.
  • [11] J. Komorowski, On an estimate from below for the first positive eigenvalue of Δ, Bull. Acad. Polon. Sci. 25 (1977), pp. 999-1006.
  • [12] T. Sakai, On eigenvalues of Δ and curvature of Riemannian manifold, Tôhoku Math. J. 23 (1971), pp. 589-603.
  • [13] S. Sternberg, Lectures on differential geometry, Prentice Hall, 1964.
  • [14] S.-T. Yau, Isoperimetric constants and the first eigenvalue of a compact Riemannian manifold, Ann. Sci. École Norm. Sup. 8 (1975), pp. 487-507.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-ab56cb1a-0123-4dd1-9300-1a29d31263e1
Identyfikatory
ISBN
83-01-01107-0
ISBN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.